MathSciNet Relay Station
MathSciNet bibliographic data
MR1608017 (2000d:58043) 58J45 (35L70 35Q75)
Klainerman, Sergiu; Machedon, Matei On the optimal local regularity for gauge field theories. Differential Integral Equations 10 (1997), no. 6, 1019–1030.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement